# SDR HALA9700287

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HNL - FLT 387 - ON FLIGHT FROM KOA TO HNL, THE RED NOSE GEAR UNSAFE LIGHT CAME ON AFTER GEAR RETRACTION.  SERVICED NOSE STRUTS, PER MM 32-21-2.  GEARS SWING, CHECKED GOOD.  (M)
